# SDR SWIA201231223

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 15,625 hours, 9,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVERTEMPED WITH A BURNING SMELL IN FLIGHT DECK.  (FLT 4710)  PACK IS SEIZED.  REPLACED LEFT ACM IN REFERENCE TO AMM.  P/N:  GG670-95009-5,  S/N OFF:  00903
